RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 147, Number 3, Pages 399–449 (Mi tmf1986)  

This article is cited in 6 scientific papers (total in 6 papers)

Matrix models, complex geometry, and integrable systems: II$^*$

A. V. Marshakovab

a P. N. Lebedev Physical Institute, Russian Academy of Sciences
b Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: We consider certain examples of applications of the general methods based on geometry and integrability of matrix models. These methods were described in the first part of this paper. In particular, we investigate the nonlinear differential equations satisfied by semiclassical tau functions. We also discuss a similar semiclassical geometric picture arising in the context of multidimensional supersymmetric gauge theories and the AdS/CFT correspondence.

Keywords: string theory, matrix models, complex geometry

DOI: https://doi.org/10.4213/tmf1986

Full text: PDF file (946 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 147:3, 777–820

Bibliographic databases:

Received: 09.10.2005

Citation: A. V. Marshakov, “Matrix models, complex geometry, and integrable systems: II$^*$”, TMF, 147:3 (2006), 399–449; Theoret. and Math. Phys., 147:3 (2006), 777–820

Citation in format AMSBIB
\Bibitem{Mar06}
\by A.~V.~Marshakov
\paper Matrix models, complex geometry, and integrable systems:~II$^*$
\jour TMF
\yr 2006
\vol 147
\issue 3
\pages 399--449
\mathnet{http://mi.mathnet.ru/tmf1986}
\crossref{https://doi.org/10.4213/tmf1986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254723}
\zmath{https://zbmath.org/?q=an:1177.81060}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...147..777M}
\elib{http://elibrary.ru/item.asp?id=9222056}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 147
\issue 3
\pages 777--820
\crossref{https://doi.org/10.1007/s11232-006-0077-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000239030100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745192518}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1986
  • https://doi.org/10.4213/tmf1986
  • http://mi.mathnet.ru/eng/tmf/v147/i3/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. V. Marshakov, “Matrix models, complex geometry, and integrable systems: I”, Theoret. and Math. Phys., 147:2 (2006), 583–636  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Fukuma M., Irie H., Matsuo Y., “Notes on the algebraic curves in (p, q) minimal string theory”, Journal of High Energy Physics, 2006, no. 9, 075  crossref  mathscinet  isi  scopus  scopus
    3. Vazquez SE, “Reconstructing 1/2 BPS space-time metrics from matrix models and spin chains”, Physical Review D, 75:12 (2007), 125012  crossref  mathscinet  adsnasa  isi  elib  scopus
    4. Marshakov, A, “Two-dimensional quantum gravity and quasiclassical integrable hierarchies”, Journal of Physics A-Mathematical and Theoretical, 42:30 (2009), 304021  crossref  mathscinet  zmath  isi  scopus
    5. A. V. Marshakov, “Gauge theories as matrix models”, Theoret. and Math. Phys., 169:3 (2011), 1704–1723  mathnet  crossref  crossref  mathscinet  isi
    6. Marshakov A., Mironov A., Morozov A., “On AGT relations with surface operator insertion and a stationary limit of beta-ensembles”, J Geom Phys, 61:7 (2011), 1203–1222  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:486
    Full text:215
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019